# SDR DALA2024122912050

- Difficulty date: December 28, 2024
- Submitted: December 29, 2024
- Operation: Air carrier
- Aircraft: N370DN
- Make and model: Airbus A321-211
- Aircraft serial: 8765
- Aircraft time: 17,980 hours, 7,709 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3070, DENT UPPER SKIN SLAT 5 ON RH WING. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON UPPER SKIN SLAT 5 ON RH WING AS PER A321 SRM 57-40-00-300-204. (LP 0733700)
